# SDR AALA2019123199012

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 19,304 hours, 7,377 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 18330220A14
- Condition: Failed
- Location: Seat 29a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL AT AIRCRAFT, FLIGHT ATTENDANT NOTED AN ELECTRICAL SMELL IN THE AFT GALLEY. MAINTENANCE TRACED ODOR TO MONITOR 29A. REMOVED AND REPLACED MONITOR AT SEAT 29A IAW AMM 44-24-21. OPS CHECK GOOD. NO SIGNS OF ELECTRICAL BURNING AT CABLES OF SDB AND SPB AT SURROUNDING SEATS.
